# SDR DLM88001602

- Difficulty date: August 19, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 19,074 hours, 14,838 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB, A BURNING SMELL APPEARED APPROX 5 MIN AFTER FIRST CLASS OVENS TURNED ON.  TURNED OFF OVENS AND PULLED C/BS AND SMELL WENT AWAY.  MTC FOUND BURNED PIECE OF PAPER ON OVEN LOWER HEATING ELEMENT.  REMOVED PAPER AND CHECKED OVENS.  OVENS TEST OK.
